# SDR CALA2024112102918

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 79,161 hours, 29,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT AT FLOOR BEAM STA 986.5 HAS SPOT CORROSION AT SEVERAL FASTNER HOLES EXISTING REPAIR FROM RBL 4 RBL12, RBL23, RBL29,, RBL43 LBL34, LBL30, LBL34, LBL35 , LBL38 AND LBL43 REF AAR N/R 9928190 REMOVED, FABRICATED AND REPLACED EXISTING T-CAP REPAIR AT STA 986.5 FROM LBL51 TO RBL51 I.A.W ECRA 5310-05773 PER SRM 53-70-51 FIG 204 REPAIR 4 .
